# SDR SWAA2022042084186

- Difficulty date: March 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 VAPOR BARRIER UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 8; W.L. 163. / [01] VERIFIED APPLICABILITY OF SRM 57-10-10-2R-5 (REPAIR 5 - WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE REPAIR - PERMANENT);07] FABRICATED; LOCATED AND DRILLED REPLACEMENT AND SPLICE REPAIR ANGLES IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.H-K FIG. 202;[08] APPLIED CHEMICAL CONVERSION COATING AND PRIME ON REPLACEMENT AND SPLICE ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.F;G.;[09] INSPECTED & VERIFIED CORRECTIVE ACTION ITEMS 6; 7; 8. ***STEP 1 NEEDS TO BE ACCOMPLISHED BEFORE INSTALLATION OF REPAIR PARTS***;[10] ACCOMPLISHED HFEC INSPECTION OF HOLES IAW NDTM D6-37239 PART 6 51-00-00 PROC 23; NO CRACKS FOUND. TOOL I.D. IS000450 500D; ATS1411 MINIMITE;[11] CORRECTION TO ACTION 10; SHOULD BE PART 6 51-00-00 PROC 16;[12] UPDATED STEP 1. APPLIED CHEMICAL CONVERSION COATING AND PRIME ON REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5 PART 4.F;G.;[13] OK TO INSTALL REPAIR PARTS.;[14] VERIFIED ACCOMPLISHMENT OF STEP 1 & CORRECTIVE ACTION ITEMS 12; 13. OK TO INSTALL REPAIR PARTS GIVEN.;[15] INSTALLED REPAIR PARTS PER REF SRM 57-10-10-2R-5 REPAIR 5 AND DWG 111A1000 SHEET 141 REV-.;[16] VERIFIED CORRECTIVE ACTION 15.   CAP SEAL OF FASTENERS STILL REQUIRED;[17] APPLIED A FILLET SEAL AROUND THE EDGES OF THE REPAIR AND APPLIED CIC TO THE REWORKED AREA AND CAP SEAL FUEL TANK FASTENERS PER SRM 51-80-01 AND PER SRM 57-10-10-2R-5 REPAIR 5 STEPS 4L(8); 4 N & O;[18] VERIFIED ITEM 17 CORRECTIVE ACTIONS.
